Bulletin of the Belgian Mathematical Society - Simon Stevin

Flag-transitive hyperplane complements in classical generalized quadrangles

A. Pasini and S. Shpectorov

Full-text: Open access

Article information

Source
Bull. Belg. Math. Soc. Simon Stevin, Volume 6, Number 4 (1999), 571-587.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.bbms/1103055583

Digital Object Identifier
doi:10.36045/bbms/1103055583

Mathematical Reviews number (MathSciNet)
MR1732891

Zentralblatt MATH identifier
0961.51010

Subjects
Primary: 51E12: Generalized quadrangles, generalized polygons
Secondary: 51E24: Buildings and the geometry of diagrams

Keywords
Generalized quadrangles ovoids maximal subgroups

Citation

Pasini, A.; Shpectorov, S. Flag-transitive hyperplane complements in classical generalized quadrangles. Bull. Belg. Math. Soc. Simon Stevin 6 (1999), no. 4, 571--587. doi:10.36045/bbms/1103055583. https://projecteuclid.org/euclid.bbms/1103055583


Export citation